Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 615374, 12 pages
http://dx.doi.org/10.1155/2014/615374
Research Article

Oscillation Theorems for Second-Order Half-Linear Neutral Delay Dynamic Equations with Damping on Time Scales

Department of Mathematics, Binzhou University, Shandong 256603, China

Received 11 March 2014; Accepted 22 April 2014; Published 20 July 2014

Academic Editor: Tongxing Li

Copyright © 2014 Quanxin Zhang and Shouhua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. H. Saker, R. P. Agarwal, and D. O'Regan, “Oscillation of second-order damped dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 1317–1337, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation criteria for nonlinear damped dynamic equations on time scales,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 343–357, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. Chen, Z. Han, S. Sun, and T. Li, “Oscillation behavior of a class of second-order dynamic equations with damping on time scales,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 907130, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. Q. Zhang, “Oscillation of second-order half-linear delay dynamic equations with damping on time scales,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1180–1188, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Q. Zhang and F. Qiu, “Oscillation theorems for second-order half-linear delay dynamic equations with damping on time scales,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4185–4193, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. B. Sun, Z. L. Han, S. R. Sun, and C. Zhang, “Oscillation of a class of second-order half-linear neutral delay dynamic equations with damping on time scales,” Acta Mathematicae Applicatae Sinica, vol. 36, no. 3, pp. 480–494, 2013 (Chinese). View at Google Scholar · View at MathSciNet
  7. Q. Zhang and L. Gao, “Oscillation of second-order nonlinear delay dynamic equations with damping on time scales,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 145–158, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  9. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at MathSciNet
  10. L. Erbe, “Oscillation criteria for second order linear equations on a time scale,” The Canadian Applied Mathematics Quarterly, vol. 9, no. 4, pp. 345–375, 2001. View at Google Scholar · View at MathSciNet
  11. R. P. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  12. L. Erbe, A. Peterson, and P. Řehák, “Comparison theorems for linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 418–438, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Bohner and S. H. Saker, “Oscillation of second order nonlinear dynamic equations on time scales,” Rocky Mountain Journal of Mathematics, vol. 34, no. 4, pp. 1239–1254, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. H. Saker, “Oscillation criteria of second-order half-linear dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 177, no. 2, pp. 375–387, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. P. Agarwal, M. Bohner, and S. H. Saker, “Oscillation of second order delay dynamic equations,” The Canadian Applied Mathematics Quarterly, vol. 13, no. 1, pp. 1–17, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Şahiner, “Oscillation of second-order delay differential equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5–7, pp. e1073–e1080, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 505–522, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. S. Hassan, “Oscillation criteria for half-linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 176–185, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Sun, Z. Han, and C. Zhang, “Oscillation of second-order delay dynamic equations on time scales,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 459–468, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. R. Grace, M. Bohner, and R. P. Agarwal, “On the oscillation of second-order half-linear dynamic equations,” Journal of Difference Equations and Applications, vol. 15, no. 5, pp. 451–460, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  21. L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation criteria for nonlinear functional neutral dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 15, no. 11-12, pp. 1097–1116, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. D. R. Anderson and A. Zafer, “Nonlinear oscillation of second-order dynamic equations on time scales,” Applied Mathematics Letters, vol. 22, no. 10, pp. 1591–1597, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. R. Grace, R. P. Agarwal, B. Kaymakçalan, and W. Sae-jie, “Oscillation theorems for second order nonlinear dynamic equations,” Journal of Applied Mathematics and Computing, vol. 32, no. 1, pp. 205–218, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. Qi and J. Yu, “Oscillation criteria for fourth-order nonlinear delay dynamic equations,” Electronic Journal of Differential Equations, vol. 2013, no. 79, pp. 1–17, 2013. View at Google Scholar · View at MathSciNet
  25. T. Sun, Q. He, H. Xi, and W. Yu, “Oscillation for higher order dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2013, Article ID 268721, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. X. Wu, T. Sun, H. Xi, and C. Chen, “Kamenev-type oscillation criteria for higher-order nonlinear dynamic equations on time scales,” Advances in Difference Equations, vol. 2013, article 248, 2013. View at Publisher · View at Google Scholar
  27. X. Wu, T. Sun, H. Xi, and C. Chen, “Oscillation criteria for fourth-order nonlinear dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2013, Article ID 740568, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  28. T. Sun, H. Xi, and W. Yu, “Asymptotic behaviors of higher order nonlinear dynamic equations on time scales,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 177–192, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  29. T. Sun, W. Yu, and H. Xi, “Oscillatory behavior and comparison for higher order nonlinear dynamic equations on time scales,” Journal of Applied Mathematics & Informatics, vol. 30, no. 1-2, pp. 289–304, 2012. View at Google Scholar · View at MathSciNet
  30. Z. Zhang, W. Dong, Q. Li, and H. Liang, “Positive solutions for higher order nonlinear neutral dynamic equations on time scales,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2455–2463, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  31. T. Sun, H. Xi, X. Peng, and W. Yu, “Nonoscillatory solutions for higher-order neutral dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2012, Article ID 428963, 16 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  32. T. Sun, H. Xi, and X. Peng, “Asymptotic behavior of solutions of higher-order dynamic equations on time scales,” Advances in Difference Equations, vol. 2011, Article ID 237219, 14 pages, 2011. View at Google Scholar · View at MathSciNet
  33. B. Karpuz and O. Öcalan, “Necessary and sufficient conditions on asymptotic behaviour of solutions of forced neutral delay dynamic equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3063–3071, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  34. C. G. Philos, “Oscillation theorems for linear differential equations of second order,” Archiv der Mathematik, vol. 53, no. 5, pp. 482–492, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  35. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1988. View at MathSciNet
  36. A. Tuna and S. Kutukcu, “Some integral inequalities on time scales,” Applied Mathematics and Mechanics, vol. 29, no. 1, pp. 23–29, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  37. M. Bohner, “Some oscillation criteria for first order delay dynamic equations,” Far East Journal of Applied Mathematics, vol. 18, no. 3, pp. 289–304, 2005. View at Google Scholar · View at MathSciNet